TUTCRIS - Tampereen teknillinen yliopisto

TUTCRIS

An example concerning the zero set of the Jacobian

Tutkimustuotosvertaisarvioitu

Standard

An example concerning the zero set of the Jacobian. / Kauhanen, J.

julkaisussa: Journal of Mathematical Analysis and Applications, Vuosikerta 315, Nro 2, 2006, s. 656-665.

Tutkimustuotosvertaisarvioitu

Harvard

Kauhanen, J 2006, 'An example concerning the zero set of the Jacobian', Journal of Mathematical Analysis and Applications, Vuosikerta. 315, Nro 2, Sivut 656-665. https://doi.org/10.1016/j.jmaa.2005.04.060

APA

Kauhanen, J. (2006). An example concerning the zero set of the Jacobian. Journal of Mathematical Analysis and Applications, 315(2), 656-665. https://doi.org/10.1016/j.jmaa.2005.04.060

Vancouver

Kauhanen J. An example concerning the zero set of the Jacobian. Journal of Mathematical Analysis and Applications. 2006;315(2):656-665. https://doi.org/10.1016/j.jmaa.2005.04.060

Author

Kauhanen, J. / An example concerning the zero set of the Jacobian. Julkaisussa: Journal of Mathematical Analysis and Applications. 2006 ; Vuosikerta 315, Nro 2. Sivut 656-665.

Bibtex - Lataa

@article{4ee7152b95aa47ce9422baf2f2a0a97d,
title = "An example concerning the zero set of the Jacobian",
author = "J. Kauhanen",
note = "Contribution: organisation=mat,FACT1=1",
year = "2006",
doi = "10.1016/j.jmaa.2005.04.060",
language = "English",
volume = "315",
pages = "656--665",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Elsevier",
number = "2",

}

RIS (suitable for import to EndNote) - Lataa

TY - JOUR

T1 - An example concerning the zero set of the Jacobian

AU - Kauhanen, J.

N1 - Contribution: organisation=mat,FACT1=1

PY - 2006

Y1 - 2006

U2 - 10.1016/j.jmaa.2005.04.060

DO - 10.1016/j.jmaa.2005.04.060

M3 - Article

VL - 315

SP - 656

EP - 665

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -